# SDR ASOA20140615083

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 22,136 hours, 12,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION, THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 78, 1 RIVET BELOW STRINGER 06L.  MAINTENANCE REMOVED THE DAMAGE AND INSTALLED A BUSHING REPAIR IAW DER APPROVED ETD2014-145-050302, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
